# SDR CA040414002

- Difficulty date: April 14, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,320 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 4065910
- Condition: Cracked
- Location: Rt Wing
- Part time: 15,452 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKING OF RT WING LEADING EDGE SKIN AT STA 160.50 AND 174.50 FROM RIVETS 1 RIVET FORWARD OF STRINGER AHEAD OF THE SPAR.  REVIEW OF AIRCRAFT RECORDS DID NOT SHOW ANY RECENT HISTORY OF HARD LANDINGS.
